# SDR ASAA0180051

- Difficulty date: February 7, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW JAMMED ON ATTEMPT TO OPEN.  REINSTALLED LOOSE LOCK BAR PIN ON HINGE.  LUBRICATED HINGE.  WINDOW THEN OPERATED PROPERLY.  (M)
